# SDR USAA051442

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing Ailron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AILERON NOSE RIB GOUGED LT WING OUTBD HINGE OUTBD SIDE LWR SURFACE.  REPLACED, FABRICATED NOSE RIB IN LT AILERON PER SRM 51-40-02, DEFECT SIZE: .75"L X .375"W.
